Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Twisted identities in Coxeter groups
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
2008 (Engelska)Ingår i: Journal of Algebraic Combinatorics, ISSN 0925-9899, E-ISSN 1572-9192, Vol. 28, nr 2, s. 313-332Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Given a Coxeter system ( W, S) equipped with an involutive automorphism theta, the set of twisted identities is iota(theta) = {theta(w(-1))w vertical bar w is an element of W}. We point out how iota(theta) shows up in several contexts and prove that if there is no s is an element of S such that s theta(s) is of odd order greater than 1, then the Bruhat order on iota(theta) is a graded poset with rank function. given by halving the Coxeter length. Under the same condition, it is shown that the order complexes of the open intervals either are PL spheres or Z-acyclic. In the general case, contractibility is shown for certain classes of intervals. Furthermore, we demonstrate that sometimes these posets are not graded. For the Poincare series of iota(theta), i.e. its generating function with respect to rho, a factorisation phenomenon is discussed.

Ort, förlag, år, upplaga, sidor
2008. Vol. 28, nr 2, s. 313-332
Nyckelord [en]
Coxeter groups, Bruhat order, twisted identities, twisted involutions, bruhat order, symmetrical varieties, involutions
Identifikatorer
URN: urn:nbn:se:kth:diva-17744DOI: 10.1007/s10801-007-0106-zISI: 000258154200005Scopus ID: 2-s2.0-49149125447OAI: oai:DiVA.org:kth-17744DiVA, id: diva2:335789
Anmärkning
QC 20100525Tillgänglig från: 2010-08-05 Skapad: 2010-08-05 Senast uppdaterad: 2017-12-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Sök vidare i DiVA

Av författaren/redaktören
Hultman, Axel
Av organisationen
Matematik (Avd.)
I samma tidskrift
Journal of Algebraic Combinatorics

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 52 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf